Ward, T. (1997) 'An uncountable family of group automorphisms, and a typical member.', Bulletin of the London Mathematical Society., 29 (5). pp. 577-584.
We describe an uncountable family of compact group automorphisms with entropy log2. Each member of the family has a distinct dynamical zeta function, and the members are parametrised by a probability space. A positive proportion of the members have positive upper growth rate of periodic points, and almost all of them have an irrational dynamical zeta function. If infinitely many Mersenne numbers have a bounded number of prime divisors, then a typical member of the family has upper growth rate of periodic points equal to log2, and lower growth rate equal to zero.
|Full text:||(AM) Accepted Manuscript|
Download PDF (170Kb)
|Publisher Web site:||http://dx.doi.org/10.1112/S0024609397003330|
|Publisher statement:||This is a pre-copy-editing author-produced PDF of an article accepted for publication in Bulletin of the London Mathematical Society following peer review. The definitive publisher-authenticated version Ward, T. (1997) 'An uncountable family of group automorphisms, and a typical member.', Bulletin of the London Mathematical Society., 29 (5). pp. 577-584 is available online at: http://dx.doi.org/10.1112/S0024609397003330|
|Record Created:||12 Oct 2012 13:05|
|Last Modified:||17 Oct 2012 10:43|
|Social bookmarking:||Export: EndNote, Zotero | BibTex|
|Look up in GoogleScholar | Find in a UK Library|